# SDR UHLA2013062400253

- Difficulty date: June 24, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 24,714 hours, 15,433 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR THROUGHOUT ACFT DURING TAKEOFF AND DESCENT RAN BOTH NR 1 AND NR 2 ENGINES AND DID NOT SMELL ANYTHING ABNORMAL.  RAN ENGINES AT TAKEOFF POWER WITH NO ABNORMAL ODOR.  ISOLATED ENGINES AND PACKS WITH NO ABNORMAL ODOR.  ALL ENGINE PARAMETERS WITHIN LIMITS.
